# SDR VTZA98281

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: TY175603B
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6522 - IAD-RIC - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO FLAPS WOULD NOT RETRACT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RESET EMERGENCY SELECT BUTTON ON CONTROL UNIT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
